| Catalog Number |
68HP-800 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
06/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: crease / folding of implant: observed creases on device.Deflation: observed an opening assessed as unidentified (tear) opening.Capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, wear abrasion was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: h3; h6.
Event or Problem Description
Healthcare provider reported a left side deflation.Later healthcare professional reported "there was a significant capsular and scar, skin contracture, solded in upon itself." the device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: deflation, capsular contracture baker grade unknown.Additional, corrected and/or changed data: a.6, b.5, d.9, h.3, h.6.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported left side deflation.The device has been explanted.